Schizophrenia.com

Anyone having positive symptoms on meds?

I was on Seroquel and Abilify last the year before switching to Geodon and still having symptoms. pDoc still titrating my doses up slowly but is this cause my Sz is getting worse?

1 Like

Clozapine pretty much takes care of my positive symptoms. I have a few, but not bad. :racehorse::racehorse::racehorse:

1 Like

I still hear voices and get delusional every once in awhile

1 Like

it’s good to see you around. thanks for Likes.

hope it gets better. well, you know, it can’t get any worse

1 Like

Pdoc is going so slow with upping my doses. I’m having negative voices and delusions around people so I’m self isolating which not been a problem cause of lock downs, but now I am getting persecutory delusions when I am around people. Hoping upping my Geodon will make get rid of them or make them more manageable. My biggest fear is what if it doesn’t work.

I don’t recall your diagnosis, my good friend Jason is on Geodon for Bipolar.
Hope you get it settled.

1 Like

@Daze - I was dx paranoid sZ 10 years ago - but last year they changed me to Schizoaffective - Depressive.

okay. that’s rough. we’ll do fun things again, I sure hope.

I still have positives after years. I just started Clozapine.

Thanks guys… Ok so its normal course of having sZ- sometimes this is how it is…

I had positive symptoms on Abilify and Lurisadone.

Olanzapine cured them but made me a fat zombie.

Haldol cured them but I ended up having movement problems

Risperidone messed me up with anxiety

Amisulpride was offered in a last ditch attempt, and it works. I am highly paranoid still, but not sure if that counts as a positive symptom?

Since being stable, I have also been diagnosed with ASD, Anxiety and depression

It took them about 13 years to get me on a med that works well with minimal side effects

1 Like

@Joker Wow you been through a lot. I’m glad they got you on meds that work. Thats the thing I feel like pDocs are just throwing spaghetti at the wall and waiting to see what sticks. So frustrating.

1 Like

That made me laugh, sorry!

Yep, my old pdoc used to say the same thing, ‘trial and error’

1 Like

ah huh. tough row of it.

I don’t smoke any pot, but the paranoia never leaves me.
I just think I gotta live with it.

you get that too?

Invega 6 mg per night. among others.

1 Like

I don’t smoke pot either anymore. Last time I did I had horrible heart palpitations, and it scared the ■■■■ out of me!

Yep, think we’ll just have to live with it.

If Amisulpride fails me, it’s Clozapine, and the side effects on paper look like Olanzapines’

1 Like

it’s interesting, cuz it comes and goes, useless, I don’t rise to the occasion. Meds do the work.

you doing okay?

@daze @Joker
Pot and me don’t mix.

1 Like

I’m not doing hot right now. But like someone else on here I don’t want to be in hospital unless I’m gonna be a danger to myself or anyone around me.

3 Likes

Pot makes me psychotic and violent even on meds. Its even worse than off meds!

@Kxev I still have positive symptoms, no matter what I’m on. Even Clozaril. My sz is actually getting BETTER over time, but I’m mainly responding because Geodon had a significant problem for me that you might look into.

Geodon metabolises quite quickly in some people, and it did for me. I didn’t know why I was getting worse on it, even though I was on (dr. Approved) twice the recommended dose at one time. They tested my metabolism with a DNA swab. Turns out, I was metabolising the medicine before it could kick in. And yes, I was aware one must eat with the doses or it won’t absorb well, and I was eating. It was not absorbing because my liver is apparently a powerhouse, and processed it too quickly for it to work. The solution was a longer acting medicine. At the time for me, that was Invega ER (pill, not injection), and when my psychosis calmed down enough, I was able to go on another med that wasn’t as flat affect-y for me.
Try looking into that.

Another thing is that you may have trauma in your past, and you have been triggered. Sometimes the triggers go unnoticed for me at first, and they express themselves as delusions which exhibit the same feelings as my trauma, which is what needs to be dealt with instead of my sz. Idk if that’s what’s happening for you, but it is a brainstorm suggestion to look into.

I hope your answer is easy and that you find it soon. I send support. I know how frustrating med changes can be, esp in the middle of crisis points. Take care of yourself.